The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.


Perumpanani, A. J. and Sherratt, J. A. and Maini, P. K. (1995) Phase differences in reaction-diffusion-advection systems and applications to morphogenesis. IMA Journal of Applied Mathematics, 55 (1). pp. 19-33.

This list was generated on Wed Jan 23 20:14:28 2019 GMT.